# SDR USAA011155

- Difficulty date: August 27, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 46,478 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE FLOOR SKIN CRACKED 1 INCH, PRESSURE FLOOR LEFT WHEEL WELL.  INSTALLED DOUBLER PER TR 53-60-4.  (M)
